MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 5 TRIATH TS PLUS TIB INS X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 5 TRIATH TS PLUS TIB INS X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-509-E
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Laxity (4526)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon asymmetric x3 patella; cat# 5551-g-299-e ; lot# nl2v tri ts femur sz4 right; cat# 5512-f-402 ; lot# l339t triath fem distal aug 5mm - size 4 right; cat# 5540-a-402 ; lot# g9g4r tri post augment sz4 5mm; cat# 5543-a-400 ; lot# h7r9t tri post augment sz4 5mm; cat# 5543-a-400 ; lot# h7r9t triath fem distal aug 5mm - size 4 right; cat# 5540-a-402 ; lot# hal4b triathlon sym cone aug sz a; cat# 5549-a-110; lot# u2321 triathlon cemented stem-15mm x 50mm; cat# 5560-s-115; lot# 1130464l tri rm/ll tib aug sz5 5mm; cat# 5545-a-502; lot# xl76144a tri lm/rl tib aug sz5 5mm; cat# 5545-a-501; lot# erhwy6a triathlon sym cone aug sz c; cat# 5549-a-130; lot# u52e1 tri ts baseplate size 5; cat# 5521-b-500; lot# oxr7ia tri cemented stem 12mmx50mm; cat# 5560-s-112; lot# 1142411m it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported that the patient's right knee was revised due to possible infection and instability.A 5x9 ts insert was revised to a 5x16 ts insert.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
NO 5 TRIATH TS PLUS TIB INS X3 POLY 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key22737587
Report Number0002249697-2025-00847
Device Sequence Number12562392
Product Code MBH
UDI-Device Identifier07613327288353
UDI-Public07613327288353
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-509-E
Device Lot NumberP614LN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale